Advertisement

Reactions Weekly

, Volume 1713, Issue 1, pp 195–195 | Cite as

Immunosuppressants

Recurrence of melanoma: 2 case reports
Case report
  • 37 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, two patients were described, of whom a woman in her fifties [age at reaction onset not stated] developed recurrence of melanoma following treatment with fludarabine, cyclophosphamide, rituximab, navitoclax, alemtuzumab and ciclosporin, while a man in his sixties [age at reaction onset not stated] developed recurrence of melanoma following treatment with cyclophosphamide, vincristine, fludarabine, alemtuzumab, tacrolimus, mycophenolate and unspecified steroids [routes and dosages not stated; not all durations of treatments to reactions onsets stated].

Case 1: A woman in her fifties, who had been diagnosed with chronic lymphocytic leukaemia (CLL) in 2001, started receiving treatment with fludarabine, cyclophosphamide and rituximab (FCR regimen). Prior to the...

Reference

  1. Stevens H, et al. Allogeneic stem cell transplantation as a risk factor for recurrent melanoma. Leukemia and Lymphoma 59: 1750-1752, No. 7, Jul 2018. Available from: URL: http://doi.org/10.1080/10428194.2017.1393670 - Australia

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations